Severe Itching



Related Terms: Itching, Levocetirizine, Fungal Infection, Skin Rashes, Fluconazole, Clotrimazole, Eczema

Recently Answered Questions


I have severe itching inside my penis. While urinating it becomes more severe.
Query: Hello, I am 30 years old male. For the last 1 week, I am having severe itching inside my penis head and bottom side. And while urinating it becomes very severe. When I wash it with hot water and soap, I could not take my hand out of my penis as the itching is heavy, so I had to massage my penis hea...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First of all get one urine routine test and Fasting Blood Sugar test done. Your problem could be either a fungal infection or a reaction to the condom. I advise you to take consultation with a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist  Read Full »
 
I have severe itching and redness in the groin area. Please suggest a solution.
Query: Hi doctor, I am a 26 year old male. I have severe itching and redness in the groin area. I have used over-the-counter creams, besides, I have also used some home remedies over the affected area. The skin is flaky. Please suggest a solution.  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query, and I have noted your concern. Perhaps you might have a fungal infection. I request you to kindly upload an image so that I will be able to guide you better. Regards. Revert with an image to a dermatologist online --> https://www.icliniq...  Read Full »
 
I have severe itching in the groin area. What should I do?
Query: Hello doctor, I have itchy boils on the scrotum and groin areas. During the day, I feel too itchy, and due to the itching, I have developed rashes which are painful. When I try to break them, it starts to bleed. Sometimes, I have the itchiness during the night as well. I have attached an image for y...  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have read your query and seen your picture (attachment removed to protect patient identity). It does look like a fungal infection. Due to the application of steroid-based products, the clinical picture has been altered. The use of a steroid-based product for a fun...  Read Full »
 
Why am I having severe itching beneath the belly and between thighs?
Query: Hi doctor,My problem is severe itching beneath the belly and between thighs. There are also marks. When I first consulted, the doctor prescribed Onabet cream. It did not go. The second time, another doctor prescribed Permethrin cream. It did not go. Later I consulted a doctor directly and he gave me...  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Marks could be scratch marks due to dryness, it could be due to scabies for which you have been given Permethrin and it could be a fungal infection for which you have used Clotrimazole cream. Sometimes fungal infection may require six week...  Read Full »
 
Can infection on penis cause severe itching?
Query: Hi doctor, I am suffering from an infection on my penis. I am using Clotrimazole cream over the infection. Once I miss applying cream a day, the penis gets infected with red patches, pus-filled boils and there is severe itching. My partner is not affected by any problem though we are sexually activ...  Read Full »
Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. Please send photos of the affected area before applying Clotrimazole cream. After seeing your images, I can give my comment about your problem. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
How can rashes coupled with severe itching on the legs and arms be treated?
Query: Hello doctor, I am a 35-year-old female and I have rashes on my legs, arms, and armpits with severe itching. I have no fever or difficulty breathing. I have had allergies but never this serious. I am currently on Allegra, Zentel, Xevor, and Moisturex. It has gotten worse in the last three days. P...  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hello, Welcome to icliniq.com. I think right now you are having an urticarial rash. I suggest you take tablet Cetirizine 10 mg at night for seven days. This may induce sleep but there is nothing to worry about that. Consult your specialist doctor, discuss with him or her and take the medicines wi...  Read Full »
 
What medicines can be taken for severe itching and rash throughout the body?
Query: Hello doctor, I have itching and rash on my arms and legs for one week now. There was no itching before. I went to a dermatologist and got some medicines. However, the rash keeps spreading and since the last Thursday, I have fever constantly of 101 degrees. The rash has spread all over my arms and ...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I went through the attachments (attachment removed to protect patient identity). You seem to have acute urticaria or acute dermatitis. I suggest you continue with tablet Mod Pan (Pantoprazole Sodium Sesquihydrate) 40 mg empty stomach. However, I would like to add t...  Read Full »
 
I have an abrasion on my vagina, with severe itching. Please advice.
Query: Hello doctor, There is a purplish red abrasion on my vagina, which is the size of a small coin and it is really swollen. It stings when I urinate and is generally uncomfortable. I have not been sexually active for over a month, but I have had an infection for the past few days. Is this serious?  Read Full »
Dr. Nagaraj Patil
General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Vaginal abrasions are quite common and can cause a lot of discomfort. It could be due to any one of the following reasons: Sexual intercourse without enough lubrication. The use of sanitary pads. Very tight inner wears and jeans which cause friction. Latex allergy due ...  Read Full »
 
What should I do for severe vaginal itching?
Query: Hi doctor, I am a 28 year old married woman. I have severe itching in my vagina. What should I do ? Or why is it happening?  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Severe itching inside vagina is likely to be due to a possible vaginal fungal infection called vaginal candidiasis. You should visit your gynecologist and get a high vaginal swab culture and speculum examination done for confirmation of diagnosis. Once confirmed, you ...  Read Full »
 
Does Itching Disturb Your Regular Activities?
Article Overview: This article discusses in detail the diagnosis and management of severe itching.  Read Article »
Dr. Vidhi Hareshbhai Talati
Dermatologist

Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de ...  Read Article »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Severe Itching? We have medical experts to help you right away.

Ask a Doctor Online Now!